Author = N. Subramanian
Number of Articles: 2
1. The Generalized difference of $d \left(\chi^{3\textit{I}}\right)$ of fuzzy real numbers over $p$ metric spaces defined by Musielak Orlicz function

Articles in Press, Accepted Manuscript, Available Online from 13 August 2018

Vishnu Narayan Mishra; N. Rajagopal; P. Thirunavukkarasu; N. Subramanian


2. Vector Valued multiple of $\chi^{2}$ over $p$-metric sequence spaces defined by Musielak

Volume 6, Issue 2, Summer and Autumn 2017, Pages 87-98

Vandana -; Deepamala -; N. Subramanian; Lakshmi Mishra